View : 23 Download: 9

Gosset polytopes in integral octonions

Title
Gosset polytopes in integral octonions
Authors
Chang W.-N.Lee J.-H.Lee S.H.Lee Y.J.
Ewha Authors
이재혁
SCOPUS Author ID
이재혁scopus
Issue Date
2014
Journal Title
Czechoslovak Mathematical Journal
ISSN
0011-4642JCR Link
Citation
vol. 64, no. 3, pp. 683 - 702
Publisher
Springer New York LLC
Indexed
SCIE; SCOPUS WOS scopus
Abstract
24-cell; Gosset polytope; integral octonion
DOI
10.1007/s10587-014-0126-5
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
001.pdf(272.86 kB)Download
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE